Mathematical Methods of Operations Research

, Volume 48, Issue 2, pp 219–228

Existence of equilibria for monotone multivalued mappings

  • Werner Oettli
  • Dirk Schläger

DOI: 10.1007/s001860050024

Cite this article as:
Oettli, W. & Schläger, D. Mathematical Methods of OR (1998) 48: 219. doi:10.1007/s001860050024
  • 94 Downloads

Abstract.

Using a particular kind of pseudomonotonicity for multivalued mappings, an existence result is proved for equilibria, variational inequalities, and a combination of both.

Key words: Vectorial equilibriavariational inequalitiesgeneralized monotonicity

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Werner Oettli
    • 1
  • Dirk Schläger
    • 1
  1. 1.Lehrstuhl für Mathematik VII, Universität Mannheim, D-68131 Mannheim, Germany (e-mail: oettli@math.uni-mannheim.de)DE